Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Approximations in the Multi-Server Queue with Hyper-Exponential Inter-Arrival Times and Exponential Service Times

George P. Cosmetatos and Simon A. Godsave
The Journal of the Operational Research Society
Vol. 31, No. 1 (Jan., 1980), pp. 57-62
DOI: 10.2307/3009336
Stable URL: http://www.jstor.org/stable/3009336
Page Count: 6
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Approximations in the Multi-Server Queue with Hyper-Exponential Inter-Arrival Times and Exponential Service Times
Preview not available

Abstract

Approximate formulae are developed and evaluated in this paper for the equilibrium queue-size and queueing-time distributions in the multi-server system with hyper-exponential inter-arrival and exponential service times. The derivation of the formulae is based on a combination of heuristic arguments, analytical considerations and sensitivity analyses on numerical results. The degree of approximation achieved depends on the particular formula used and on the values of the various parameters involved. The relative percentage errors incurred seem, however, to be reasonably small for most practical purposes.

Page Thumbnails

  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62